The model companion of differential fields with free operators

Omar Sanchez, Rahim Moosa

    Research output: Contribution to journalArticlepeer-review

    132 Downloads (Pure)

    Abstract

    A model companion is shown to exist for the theory of partial differential fields of characteristic zero equipped with free operators that commute with the derivations. The free operators here are those introduced in [R. Moosa and T. Scanlon, Model theory of fields with free operators in characteristic zero, Journal of Mathematical Logic 14(2), 2014]. The proof relies on a new lifting lemma in differential algebra: a differential version of Hensel’s Lemma for local finite algebras over differentially closed fields.
    Original languageEnglish
    Pages (from-to)493-509
    JournalThe Journal of Symbolic Logic
    Volume81
    Issue number2
    DOIs
    Publication statusPublished - 29 Jun 2016

    Fingerprint

    Dive into the research topics of 'The model companion of differential fields with free operators'. Together they form a unique fingerprint.

    Cite this